# SDR AWXA9500598

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C9 INSPECTION, FOUND LIGHTNING STRIKE DAMAGE TO SKIN THAT EXCEEDED SRM LIMITS AT STATION 364 STRINGER 6L.  CLEANED AREA AND REPAIRED PER SRM 53-00-01, FIGURE 201.  (M)
